# SDR SIMA201123507

- Difficulty date: August 12, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 22,695 hours, 19,283 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3403 THE CREW REPORTED THAT JUST AFTER TAKEOFF, DURING GEAR RETRACTION THE LEFT GEAR INDICATION REMAINED IN TRANSIT.  EICAS INDICATED LG/LEVER DISAGREE WARNING.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO ABI.  THE CREW PERFORMED A FLY BY TO VERIFY THE LANDING GEAR WAS INDEED DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED TROUBLESHOOTING IAW EMB 140 FIM 32-32-00.  FOUND LEFT AND RIGHT MAIN LANDING GEAR UPPER AND LOWER UPLOCK PROX SWITCH CONNECTORS LOOSE.  RESECURED LT/RT MLG UPLOCK CONNECTORS AND PERFORMED PRIMARY AND ALTERNATE OPERATIONAL CHECK OF UPLOCK PROX SWITCHES IAW EMB 140 AMM 32-63-05.  THE OPERATIONAL CHECK WAS GOOD.  REAPPLIED CORROSION PROTECTION TAPE IAW ETN EM-32-176.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW EMB 140 AMM 32-30-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
